MathSciNet Relay Station
MathSciNet bibliographic data
MR2653894 (2011g:90218) 90C53 (65H10 65K10 90C30)
Ueda, Kenji; Yamashita, Nobuo Convergence properties of the regularized Newton method for the unconstrained nonconvex optimization. Appl. Math. Optim. 62 (2010), no. 1, 27–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement